数学与统计学院机构知识库

Institutional Repository, School of Mathematics and Statistics

 

兰州大学机构库  > 数学与统计学院  > 期刊论文
题名: Optimal error bound and simplified Tikhonov regularization method for a backward problem for the time-fractional diffusion equation
作者: Wang, JG; Wei, T(魏婷); Zhou, YB
收录类别: SCIE ; EI
出版日期: 2015-05-01
刊名: JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS
卷号: 279, 页码:277-292
出版者: ELSEVIER
出版地: AMSTERDAM
英文摘要: In this paper, we consider a backward problem for a time-fractional diffusion equation. Such a problem is ill-posed. The optimal error bound for the problem under a source condition is analyzed. A simplified Tikhonov regularization method is utilized to solve the problem, and its convergence rates are analyzed under an a priori regularization parameter choice rule and an a posteriori regularization parameter choice rule, respectively. Numerical examples show that the proposed regularization method is effective and stable, and both parameter choice rules work well. (C) 2014 Elsevier B.V. All rights reserved.
关键词: Inverse problem ; Fractional diffusion equation ; Optimal error bound ; Simplified Tikhonov regularization method ; Convergence analysis ; A posteriori parameter choice
作者部门: [Wang, Jun-Gang ; Wei, Ting ; Zhou, Yu-Bin] Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Peoples R China
通讯作者: Wei, T (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Peoples R China.
学科分类: Mathematics
文章类型: Article
所属项目编号: NSF of China [11371181, 11171136] ; Fundamental Research Funds for the Central Universities [lzujbky-2013-k02]
所属项目名称: 国家自然科学基金项目 ; 中央高校基本科研业务费专项资金
项目资助者: NSFC ; LZU
语种: 英语
DOI: 10.1016/j.cam.2014.11.026
ISSN号: 0377-0427
WOS记录号: WOS:000348259100022
EI记录号: 20145300385795
第一机构:
Citation statistics:
内容类型: 期刊论文
URI标识: http://ir.lzu.edu.cn/handle/262010/118975
Appears in Collections:数学与统计学院_期刊论文

Files in This Item:
File Name/ File Size Content Type Version Access License
Wang-2015-Optimal error bound and simplified T.pdf(691KB)----限制开放 联系获取全文

Recommended Citation:
Wang, JG,Wei, T,Zhou, YB. Optimal error bound and simplified Tikhonov regularization method for a backward problem for the time-fractional diffusion equation[J]. JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS,2015,279:277-292.
Service
Recommend this item
Sava as my favorate item
Show this item's statistics
Export Endnote File
Altmetrics Score
 
Google Scholar
Similar articles in Google Scholar
[Wang, JG]'s Articles
[Wei, T]'s Articles
[Zhou, YB]'s Articles
CSDL cross search
Similar articles in CSDL Cross Search
[Wang, JG]‘s Articles
[Wei, T]‘s Articles
[Zhou, YB]‘s Articles
Related Copyright Policies
Null
Social Bookmarking
Add to CiteULike Add to Connotea Add to Del.icio.us Add to Digg Add to Reddit
所有评论 (0)
暂无评论
 
评注功能仅针对注册用户开放,请您登录
您对该条目有什么异议,请填写以下表单,管理员会尽快联系您。
内 容:
Email:  *
单位:
验证码:   刷新
您在IR的使用过程中有什么好的想法或者建议可以反馈给我们。
标 题:
 *
内 容:
Email:  *
验证码:   刷新

Items in IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

 

Valid XHTML 1.0!
Email:
Passwd
验 证:
换一张
Have you forgotten your password? Log In
Copyright © 2007-2017  兰州大学 - Feedback
Powered by CSpace